SMF

Classification des réseaux dans $\mathbb {R}^7$ (Via la notion de formes parfaites).

D.-O. JACQUET
  • Année : 1991
  • Tome : 198-199-200
  • Format : Papier, Électronique
  • Langue de l'ouvrage :
    Français
  • Pages : 177-185
  • DOI : 10.24033/ast.91

According to Voronoï, in order to determine all the es of perfect forms with $n$ variables, it is sufficient to prove that for each the neighbouring forms of a given representative always belong to a which is already known. The results for $n \leq 6$ have been known for over thirty years. Therefore this article communicates results of the $n = 7$ dimension.

Des problèmes avec le téléchargement?Des problèmes avec le téléchargement?
Informez-nous de tout problème que vous avez...